# SDR DALA2024012901211

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 57,181 hours, 28,271 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 DISC: AFT RT LAVATORY PAX O2 MASK COMPARTMENT OPEN MASKS DROPPED. C/A: INSPECTED, REPACKED AND STOWED O2 MASKS, REF A320 AMM 35-21. OK FOR SVC (LP: 5024394)
